# SDR AALA20100114TUL04

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR INTERCOSTAL AFT VERTICAL ATTACH ANGLE BENT AND BUCKLED AT STATION 1415 TO 1420 AT LEFT BUTTLINE 1 INCH.  REMOVED AND REPLACED VERTICAL ANGLE AND WEB.
